# SDR REXA2018011300023

- Difficulty date: January 13, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 9,321 hours, 6,421 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK QUICK DCN WOULDNT INFLATE HARNESS.  SWAPPED CAPITAIN`S OXYGEN MASK WITH THE OBSERVER`S OXYGEN MASK IAW AMM 35-11-12.  CAPITAIN`S MASK OPS CHECK NORMAL.   R & R THE MASK FULL FACE IAW AMM 35-
11-12.   OPS CHECK PERFORMED IAW AMM 35-10-00,  OK FOR SERVICE.
